# SDR AALA202106219033

- Difficulty date: June 17, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 32,431 hours, 3,737 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Valve
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: COMPLETE LOSS OF CENTER HYDRAULIC SYSTEM FLUID QUANTITY CAUSING LOSS OF CENTER HYDRAULIC SYSTEM OCCURRED SHORTLY AFTER TAKEOFF. CAPTAIN STATED THEY WOULD DECLARE AN EMERGENCY ON ARRIVAL AND CONTINUE TO MIA.  FLIGHT LANDED WITHOUT FURTHER ISSUE AND TAXIED TO GATE UNDER ITS OWN POWER. REMOVED AND REPLACED LOWER AIR DRIVEN PUMP (AALA202106219017) PER AMM 29-11-11 ALSO REMOVED AND REPLACED ALTERNATE CURRENT MOTOR PUMP PRESSURE AND CASE DRAIN FILTERS (AALA202106219032) AND REMOVED AND REPLACED AIR DRIVEN PUMP C1 PRESSURE AND CASE DRAIN, ALL OPERATIONS CHECK GOOD. NO FAULTS.
